66.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Side effects of FEC T.

2 REPLIES 2
Dotty79
Member

Re: Side effects of FEC T.

Hello 

 

just think your half way ! For me FEC was the worse the T bit I had real bad joint pain after the first one lost my eye lashes and brows cycle 5 my skin was very flaky felt like a reptile X 

Flopsy
Member

Re: Side effects of FEC T.

Well done Lona McNab on surviving FEC. You are nearly half way!

 

I had 6 cycles of FEC-T. Finished about 9 weeks ago.

 

My experience was that T was easier than FEC for me but that is like choosing between 2 horrible options....

 

Hear are some differences I noticed. 

 

My head hair was lost mainly on FEC and my eyebrows/lashes on T.  On T my hair (head) began to grown back.

 

Had extreme nausea and vomiting on both FEC and T. Weakness, malaise, tiredness and falls / fainting were worst for me on FEC. That said, it was a change from being mainly bedbound to mainly housebound.

 

On T I developed peripheral neuropathy in my hands and feet. I still have this. 

 

Mouth ulcers were worse on T.

 

On FEC one of my nails (on my hand) developed a vertical ridge and then split and broke. On T my big toe nail broke off horizontally Lost another nail on my hand with a vertically ridge. 

 

Had more infections on FEC and ended up in hospital.

 

Body pain was bad on both FEC and T. Some of this was from the Filgrastim injections and anti-histamines (Claritine mainly but some Benadryl)helped this. 

 

Hope this helps. There is no way of telling sadly, what side effects any of us can get.

Ionamcnab47
Member

Side effects of FEC T.

I am about to start my next chemo after three cycles of FEC. I will be going into 3 treatments of the T part and would like some advice on side effects and how to cope. Have had a pretty rough ride so far, is T that much different ? I still have most of my brows and lashes but expecting them to go. When does body pain kick in and is the numbness and tingling common ? Any advice welcome. Thanks in advance xx